MathSciNet Relay Station
MathSciNet bibliographic data
MR1402328 05C10 (05A15 05E10 57M15)
Goulden, I. P.; Jackson, D. M. Maps in locally orientable surfaces, the double coset algebra, and zonal polynomials. Canad. J. Math. 48 (1996), no. 3, 569–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement